Title: Fast and stable two-way algorithm for diagonal plus semi-separable systems of linear equations
Authors: Mastronardi, Nicola ×
Chandrasekaran, S
Van Huffel, Sabine #
Issue Date: Jan-2001
Publisher: John wiley & sons ltd
Series Title: Numerical linear algebra with applications vol:8 issue:1 pages:7-12
Abstract: An algorithm for the solution of linear systems of equations where the coefficient matrix is diagonal plus a semi-separable matrix is considered. The algorithm is stable with linear complexity. Furthermore, it is suitable for an implementation on a system of two processors. Copyright (C) 2001 John Wiley & Sons, Ltd.
ISSN: 1070-5325
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science